# SDR SWIA200718492

- Difficulty date: June 1, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 7,635 hours, 5,000 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED, DISCOVERED AT C-CHECK.  COMPLIED WITH STEPS 1-13 ON REO 670-52-11-072 FOR REPAIR ON PAX DOOR DRAG ANGLE ON AFT SIDE.
